Aa
A
A
Close
Avatar universal
Creatine
I am currently in the process of coming off Tegratol.  Is there any implictions or impacts on taking creatine while taking tegratol?  

Thanks,
Cancel
1 Answers
Page 1 of 1
368886 tn?1466238884
Hello.

There are no reports of any interaction between the two chemicals. The NAA/Cr (N-acetyl aspartate/creatine) ratio has to be increased. I suppose you have partial epilepsy. This ratio is an indicator of seizure activity. There are no reports of any adverse reactions of simultaneous carbamazepine and creatine consumption.

Regards
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1780921 tn?1462244109
Blank
flipper336 "If you can't feed a hundre... Comment
Jul 12
Avatar universal
Blank
UnsureMS Trusting in God is the best... Comment
Jul 08
Avatar universal
Blank
embee24 commented on Headache Note
May 24
Top Neurology Answerers
Avatar universal
Blank
1780921 tn?1462244109
Blank
Queen Creek, AZ
Epilepsy Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
Avatar universal
Blank
1780921 tn?1462244109
Blank
Queen Creek, AZ